# SDR SWAA2018081324211

- Difficulty date: August 9, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 40,894 hours, 18,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 387AS15
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERHEAD OVERWING EMERGENCY EXIT LIGHT INOP.  R&R LAMP PER AMM.
